Alert archive / New York / Small Craft Advisories in 2019
Small Craft Advisory 21, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Feb 17, 2019, 4:02 AM EST. It took effect at Feb 17, 2019, 1:00 PM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2019, 4:02 AM EST (09:02 UTC)
- In effect from
- Feb 17, 2019, 1:00 PM EST
- Expired
- Feb 18, 2019, 4:00 PM EST
- In force
- 27 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
620 WHUS71 KBUF 170902 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 402 AM EST Sun Feb 17 2019 LOZ042-171715- /O.NEW.KBUF.SC.Y.0021.190217T1800Z-190218T2100Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 402 AM EST Sun Feb 17 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM EST MONDAY... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect from 1 PM this afternoon to 4 PM EST Monday. * WINDS...Northeast 20 to 25 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-171715- /O.NEW.KBUF.SC.Y.0021.190218T0000Z-190219T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 402 AM EST Sun Feb 17 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect from 7 PM this evening to 7 PM EST Monday. * WINDS...Northeast 20 to 25 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ044-171715- /O.NEW.KBUF.SC.Y.0021.190218T0300Z-190219T0000Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 402 AM EST Sun Feb 17 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST MONDAY... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect from 10 PM this evening to 7 PM EST Monday. * WINDS...Northeast 20 to 25 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
4 follow-up statements
786 WHUS71 KBUF 171642 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1142 AM EST Sun Feb 17 2019 LOZ042-180045- /O.CON.KBUF.SC.Y.0021.190217T1800Z-190218T2100Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1142 AM EST Sun Feb 17 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... * WINDS...Northeast 20 to 25 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-180045- /O.CON.KBUF.SC.Y.0021.190218T0000Z-190219T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 1142 AM EST Sun Feb 17 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY... * WINDS...Northeast 20 to 25 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ044-180045- /O.CON.KBUF.SC.Y.0021.190218T0300Z-190219T0000Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1142 AM EST Sun Feb 17 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST MONDAY... * WINDS...Northeast 20 to 25 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
920 WHUS71 KBUF 180036 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 736 PM EST Sun Feb 17 2019 LOZ042-180845- /O.CON.KBUF.SC.Y.0021.000000T0000Z-190218T2100Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 736 PM EST Sun Feb 17 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... * WINDS...Northeast 20 to 25 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-180845- /O.CON.KBUF.SC.Y.0021.000000T0000Z-190219T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 736 PM EST Sun Feb 17 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... * WINDS...Northeast 20 to 25 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ044-180845- /O.CON.KBUF.SC.Y.0021.190218T0300Z-190219T0000Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 736 PM EST Sun Feb 17 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... * WINDS...Northeast 20 to 25 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
432 WHUS71 KBUF 180836 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 336 AM EST Mon Feb 18 2019 LOZ042-181645- /O.EXT.KBUF.SC.Y.0021.000000T0000Z-190218T1800Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 336 AM EST Mon Feb 18 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...Northeast 20 to 25 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-181645- /O.EXT.KBUF.SC.Y.0021.000000T0000Z-190218T2100Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 336 AM EST Mon Feb 18 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...North 20 to 25 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ044-181645- /O.EXT.KBUF.SC.Y.0021.000000T0000Z-190218T2100Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 336 AM EST Mon Feb 18 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...North 15 to 20 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
202 WHUS71 KBUF 181627 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1127 AM EST Mon Feb 18 2019 LOZ042-181730- /O.CAN.KBUF.SC.Y.0021.000000T0000Z-190218T1800Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1127 AM EST Mon Feb 18 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. $$ LOZ043-182100- /O.CON.KBUF.SC.Y.0021.000000T0000Z-190218T2100Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 1127 AM EST Mon Feb 18 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...North 15 to 20 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ044-182100- /O.CON.KBUF.SC.Y.0021.000000T0000Z-190218T2100Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1127 AM EST Mon Feb 18 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...North 15 to 20 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 3:38 AM EST, 24 minutes earlier.
Area forecast discussion, Feb 17, 3:38 AM EST, 24 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
338 AM EST Sun Feb 17 2019
.SYNOPSIS...
Mainly dry and quiet weather will continue this morning...with just
a few flurries possible near Lake Ontario. Low pressure will then
track just to the south of our region late today and tonight while
bringing a widespread accumulating snowfall that will persist into
Monday morning...before giving way to some leftover lake effect snow
showers Monday afternoon. A little freezing drizzle will also be
possible south of Lake Ontario during the second half of tonight and
Monday morning.
&&
.NEAR TERM /THROUGH TONIGHT/...
Through this morning high pressure will maintain quiet and largely
dry weather across our region...with just a few flurries possible
along and a little inland from the south shore of Lake Ontario
owing to a persistent east-northeasterly low level flow. These
should end by late this morning however as late winter diurnal
influences increase...and as the steering winds become almost due
easterly.
After that our attention will turn back to the synoptic scale...
as a broad...slowly organizing area of low pressure over the Southern
Plains states early this morning will track northeastward to the
Lower Ohio Valley by early this afternoon...then to about Pittsburgh
this evening...before sliding eastward across Pennsylvania overnight.
Modest warm air advection/isentropic ascent and increasing DCVA
attendant to this system and its parent mid level wave will spread
light snow into the western Southern Tier late this afternoon...then
across the remainder of the area between very late this afternoon and
this evening...with the snow then continuing through the balance of the
night.
With the model guidance having continued to steadily trend a little
further northward and stronger with this system over the last 24
hours...both moisture profiles and available forcing have likewise
continued to improve...and consequently so have potential snow
amounts. At this juncture...the axis of the best snowfall has shifted
a little further northward into our Niagara Frontier and Finger Lakes
zones...where a general 3-5" of accumulation looks likely between
tonight and Monday. North and south of this...snowfall amounts should
be a bit lower...with a rough 1-3" likely across the North Country...
and 2-4" accumulating across the western Southern Tier.
In addition to the snow...there is also the chance that a little freezing
drizzle may mix in across areas south of Lake Ontario between late this
evening and Monday morning...however the short term guidance exhibits
mixed signals on this potential with the NAM considerably more bullish
than the GFS...which remains a little colder and more moist in the
mid levels. Overall the best potential for any mid level drying and
consequent -FZDZ development appears to lie across the western Southern
Tier later tonight and Monday...with this then steadily decreasing
with increasing northern extent...and becoming virtually nil close
to Lake Ontario.
Based on all of the above...Winter Weather Advisories have been hoisted
for all areas south of Lake Ontario from late today through a sizable
chunk of Monday to cover the expected snow and freezing drizzle potential.
Further north where snow amounts should be lower...have held off on any
headlines for the Eastern Lake Ontario Region.
With respect to temperatures...highs today will generally range from
the lower to mid 20s across the North Country to around 30 across the
Southern Tier and interior portions of the Finger Lakes. Lows tonight
will then be primarily in the upper teens to lower 20s south of Lake
Ontario...and in the mid teens across the North Country.
&&
.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
A general snowfall will be starting to wind down across our region
as we open this period Monday morning...as a broad open wave cyclone
will be moving off the Mid Atlantic coast. While light snow will be
found across much of the region to start the day...dry air in the
mid levels will likely cut back on the coverage of snow for the
Southern Tier and Finger Lakes where areas of freezing drizzle can
also be expected. As we push into the afternoon though...increasing
moisture within the dendritic growth zone will change any areas of
freezing drizzle back over to light snow/snow showers. The snow
north of the BUF-SYR stretch of the NY State Thruway will be
enhanced/prolonged during the afternoon...as H85 temps are forecast
to drop back below -12c. Snow accumulations for the daylight hours
will range from a half inch or so across the Southern Tier to a
couple inches near and east of Lake Ontario...while any ice
accumulations should only be a trace. While a winter weather
advisory will be in effect for this event...impacts should be
minimized by the good fortune of it being Presidents Day. In regards
to temperatures...the cold advection is not expected to be strong
enough to support a true non-diurnal trend...but then again the
mercury will show little latitude/variation as we progress through
the day. Readings should be fairly steady within a few degrees of 25
across the western counties...with the mercury closer to 20 across
the North Country.
A huge surface high centered over the northern plains Monday evening
will build across the upper portions of the Mississippi Valley and
Great Lakes during the overnight. This will produce a weakening
northwest flow over our region resulting in some flurries and light
snow showers...particularly for the counties lining the south shore
of Lake Ontario. It will be a noticeably colder night with low
temperatures forecast to range from 10 to 15 under the blanket of
lake induced clouds in the above described area...to the single
digits in the Southern Tier and close to zero for the North Country.
The large surface high will drift east across our forecast area on
Tuesday. While there will still be the potential for some flurries
along the south shore of Lake Ontario...a wealth of dry air above 5k
ft and plenty of subsidence should encourage the return to partial
sunshine for most areas. This will especially be the case across the
North Country where mostly sunny skies are anticipated.
Tuesday night...the dominating area of high pressure will grudgingly
exit across the Adirondacks to New England. This will maintain fair
dry weather over our region...although high level clouds should
start to stream into our region well ahead of a storm system brewing
over the Lower Mississippi Valley.
Conditons will then deteriorate across our region Wednesday and
Wednesday night...as a progressive mid level wave tracking northeast
across the Upper Great Lakes will support a loosely organized
surface low that will make its way just to the north of our forecast
area. This track will place us on the 'warm' side of the weak storm
system so that we can anticipate a complicated mix of precipitation.
While the corresponding pcpn amounts are not forecast to be
significant...any amounts of ice from the system could prove to be
problematic. Stay tuned.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
There is reasonably high confidence that generally uneventful
weather can be expected during this period...along with near to
above normal temperatures. This is based on the consensus
forecast that a longwave trough will be positioned over the
western half of the conus for the bulk of the period.
That being said...a weakly organized area of low pressure to our
north Thursday morning will exit across Quebec during the course of
the afternoon and Thursday night. Mixed rain and wet snow showers
over our region will diminish in coverage in the process with little
in the way of additional snow anticipated.
For Friday and Saturday...strong Pacific energy will dig into the
aforementioned longwave trough over the intermountain west. This
will amplify the downstream ridge over the Great Lakes and Ohio
Valley so that there will be a high probability for fair weather
over our region.
This stretch of uneventful weather will come to a dramatic end
during the second half of the weekend...as a deepening 'cutter
storm' is likely to pass to our west. This would almost guarantee us
of another headline worthy wind event...although there are some
ensemble members of the GEFS that depict a Miller B cyclogenetic
storm evolution with a less amplified pattern. Climatology and
experience with these kind of events does not favor the latter
solution...although if it were to happen it would lead to more of a
mixed pcpn event. In either case...very unsettled weather is
expected just on the other side of this long term period. Stay
tuned.
&&
.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
Through this morning an area of MVFR ceilings in lake effect clouds
south of Lake Ontario will gradually push westward while also gradually
retracting closer to the lakeshore as the supporting northeasterly low
level flow veers more easterly. While these may also support a few spotty
flurries...the latter will have little to no impact on visibilities.
Otherwise...largely VFR flight conditions will prevail.
This afternoon and evening broad low pressure will track across the Ohio
Valley to near KPIT...before pushing eastward across Pennsylvania overnight.
This system will spread increasing/lowering clouds across the region...
followed by widespread light snow which will arrive between 21z-22z
across the Southern Tier...23z-01z in the KBUF-KIAG-KROC corridor...and
04z-05z at KART. Expect flight conditions to rapidly deteriorate to IFR
as the snow arrives...with these then continuing through the rest of
the night.
Outlook...
Monday...IFR/MVFR with snow gradually diminishing to some leftover
snow showers and flurries southeast of Lake Ontario.
Tuesday...Mainly dry with continued MVFR-level stratus during the
day...then improvement to VFR Tuesday night.
Wednesday...Deterioration to MVFR/IFR with light mixed precipitation
becoming likely.
Thursday...VFR/MVFR with a chance of snow and rain showers.
&&
.MARINE...
A broad area of low pressure over the Southern Plains states early this
morning will push northeastward across the Ohio Valley this afternoon
and evening...before sliding eastward across Pennsylvania overnight...
and then out to sea Monday morning. As it does so...brisk east-
northeasterly winds will develop across Lake Ontario this afternoon and
evening...then will gradually back to northeasterly overnight before
finally turning more northerly and weakening on Monday. With this in
mind...Small Craft Advisories have been hoisted for all nearshore zones
along the south shore of Lake Ontario.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory from 6 PM this evening to 4 PM EST
Monday for NYZ003>005-013-014.
Winter Weather Advisory from 6 PM this evening to 1 PM EST
Monday for NYZ001-002-010>012-085.
Winter Weather Advisory from 4 PM this afternoon to 1 PM EST
Monday for NYZ019>021.
MARINE...Small Craft Advisory from 7 PM this evening to 7 PM EST Monday
for LOZ043.
Small Craft Advisory from 1 PM this afternoon to 4 PM EST
Monday for LOZ042.
Small Craft Advisory from 10 PM this evening to 7 PM EST
Monday for LOZ044.
&&
SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...JJR
MARINE...JJRHazardous weather outlook, Feb 16, 1:38 PM EST, 14 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 138 PM EST Sat Feb 16 2019 NYZ001>008-010>014-085-171845- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Southern Erie- 138 PM EST Sat Feb 16 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Low pressure passing by to our south is expected to bring a steady accumulating snow to our region from very late Sunday afternoon through the first half of Monday. This system is expected to bring light to moderate snow accumulations. The snow may end as some freezing drizzle later Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019>021-171845- Chautauqua-Cattaraugus-Allegany- 138 PM EST Sat Feb 16 2019 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Low pressure passing by to our south is expected to bring a steady accumulating snow to our region from mid afternoon Sunday through the first half of Monday. This system is expected to bring light to moderate snow accumulations. The snow may end as some freezing drizzle later Sunday night and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-171845- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 138 PM EST Sat Feb 16 2019 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-171845- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 138 PM EST Sat Feb 16 2019 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 3:43 AM EST | Winter Weather Advisory | BUF | Allegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 7 more | 32 hr |
Nearby
Small Craft Advisories in New York, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.